Weak convergence of integral functionals of random walks weakly convergent to fractional Brownian motion
Abstract
We consider a random walk that converges weakly to a fractional Brownian motion with Hurst index H > 1/2. We construct an integral-type functional of this random walk and prove that it converges weakly to an integral constructed on the basis of the fractional Brownian motion.Downloads
Published
25.08.2007
Issue
Section
Research articles
How to Cite
Mishura, Yu. S., and S. H. Rode. “Weak Convergence of Integral Functionals of Random Walks Weakly Convergent to Fractional Brownian Motion”. Ukrains’kyi Matematychnyi Zhurnal, vol. 59, no. 8, Aug. 2007, pp. 1040–1046, https://umj.imath.kiev.ua/index.php/umj/article/view/3368.